# SDR QXEA2012082000834

- Difficulty date: August 20, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 26,715 hours, 27,786 cycles
- Engine: Pwc PW150A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 1, MULTIPLE AREAS OF CORROSION OR OTHER DAMAGE.  BLENDED CORROSION OUT OF MULTIPLE AREAS ON SEAT TRACK NR 1 REF SRM 51-21-00-00-02.  FOUND BLENDS WITHIN LIMITS IAW RD 8/4-53-884.  CONFIRMED AFFECTED AREAS CRACK FREE REF NTM 51-00-06-910-801 PT 1.  MATERIAL REMOVED FROM TOP CLAW .013" WITHIN LIMITS IAW RD 8/4-53-884.  MATERIAL REMOVED FROM INSIDE CLAW .027" WITHIN LIMITS IAW RD 8/4-53-884.  APPLIED SURFACE PROTECTION TO SEAT TRACK NR 1 REF RD 8/4-53-884.
